Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 230, NWS Binghamton, NY

August 19, 2011Chemung County, Schuyler County, Steuben County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Aug 19, 2011, 2:00 PM EDT for Chemung County, Schuyler County, Steuben County, New York. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 19, 2011, 2:00 PM EDT (18:00 UTC)
Expired
Aug 19, 2011, 3:00 PM EDT
In force
60 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Chemung County, NY, Schuyler County, NY, Steuben County, NY

The radar

The Binghamton radar (KBGM), 84 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 551 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
551 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:00 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 19, 2:00 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
200 PM EDT FRI AUG 19 2011

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL CROSS THE AREA TODAY BRINGING
ISOLATED TO SCATTERED THUNDERSTORMS. HIGH PRESSURE WILL RESIDE
OVER CENTRAL PENNSYLVANIAN ON SATURDAY PROVIDING A RAIN FREE DAY
FOR MUCH OF THE AREA. A COLD FRONT WILL CROSS THE REGION SUNDAY
AFTERNOON THROUGH EVENING WITH MORE SHOWERS AND THUNDERSTORMS
EXPECTED ALONG THIS BOUNDARY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 9 AM... RADAR/SAT LOOPS SHOW SOME ISOLATED SHRA/TSRA
ACROSS OUR NERN ZONES ATTM...BUT OTHERWISE THE CWA REMAINS PCPN-
FREE...WITH OTHER CONVECTION STILL UPSTREAM ACROSS LAKE ERIE/WRN
PA.

GIVEN DAYTIME HEATING AND THE APPROACH OF AN UPPER-LVL WAVE (SEEN
ON WATER VAPOR IMAGERY ENTERING WRN NY/NWRN PA ATTM)...THE ATMOS
WILL DESTABILIZE WITH TIME. IN FACT...THE LATEST SPC MESO'S SHOW
FAIRLY STEEP MID-LVL LR'S ASSOCD WITH THE SHRT WV TO OUR W (6.5-7
DEG C/KM). THIS IS ALSO SEEN ON THIS MRNG'S RAOBS (KBUF/KPIT/KALY
ALL INDICATE THE POTENTIAL FOR SB CAPES OF 1500-2500 J/KG THIS
AFTN...ALG WITH PLENTY OF DRY AIR ALOFT). ONE LIMITING FACTOR
APPEARS TO BE DEEP-LYRD SHEAR...WITH WEAK ENVIRONMENTAL FLOW.
STILL...THOUGH...SOME LOCALLY STG STORMS PSBL LATER TODAY...WITH
HAIL PERHAPS THE MAIN THREAT. POPS WILL GRADUALLY INCREASE INTO
THE CHC/SCTD CATEGORIES BY MIDDAY...WITH VALUES SLOWLY DROPPING
OFF AGAIN AFTER ABOUT 22Z. NO ENHANCED WORDING WILL BE ADDED
ATTM...AS WE'LL SEE HOW THINGS EVOLVE.

NEAR-TERM T/DP/SKY GRIDS WERE TWEAKED SLIGHTLY...BASED ON THE
LATEST OBS/VSBL SAT IMAGERY.

PREVIOUS DISCUSSION... AT 415 AM LOCAL RADARS SHOW ISOLATED
CONVECTION ACROSS NORTHWEST PENNSYLVANIA AND EXTREME WESTERN NEW
YORK WITH NO RETURNS OVER CENTRAL NEW YORK.

A SLIGHTLY MORE SIGNIFICANT UPPER LEVEL TROUGH AND ASSOCIATED
SHORT WAVE WILL PASS THROUGH THE REGION LATER TODAY. MODEL
SOUNDINGS INDICATE CAPE VALUES RANGING FROM 1200-2000 J/KG BUT
BULK SHEAR VALUES AND WIND FIELDS ARE REALLY WEAK. A WEAK
BOUNDARY WILL DROP SOUTH THROUGH THE REGION TODAY BUT FEATURE IS
DIFFICULT TO IDENTIFY AND WEAKENS FURTHER AS IT MOVES SOUTH.
WITHOUT A GOOD SURFACE TRIGGER CONVECTION TODAY WILL REMAIN
ISOLATED TO SCATTERED WITH BETTER COVERAGE EXPECTED OVER NORTHEAST
PENNSYLVANIA WHERE SLIGHTLY BETTER MOISTURE RESIDES. ANY CONVECTION
THAT DOES DEVELOP TODAY WILL BE SLOW MOVING AND COULD PUT DOWN
LOCALLY SIGNIFICANT RAINFALL.

PARTLY SUNNY SKIES ARE EXPECTED WITH MAXES GENERALLY RANGING IN
THE LOWER TO MIDDLE 80S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
TONIGHT...AFTER LINGERING CONVECTION DISSIPATES BY MID EVENING
OVERNIGHT PERIOD WILL BE QUIET WITH MAINLY CLEAR SKIES. MINS WILL
RANGE FROM THE UPPER 50S TO LOWER 60S.

SATURDAY...SFC HIGH PRES WILL MOVE FROM CENTRAL PA TO COASTAL NEW
JERSEY. BRIEF UPPER LEVEL RIDGING WILL ALSO OCCUR RESULTING IN
PARTLY TO MOSTLY SUNNY SKIES AND ONLY ISOLATED CONVECTION ACROSS
NORTHEAST PENNSYLVANIAN AND THE WESTERN CATSKILLS. WITH T85 RISING
TO 15/17C, MAXES WILL RANGE FROM THE LOWER TO UPPER 80S.

SATURDAY NIGHT...ANOTHER QUIET NIGHT WITH SFC HIGH PRES OFF THE
MID ATLANTIC COAST AND NEXT TROF REMAINING WELL WEST OF REGION.
INCREASING SOUTHWEST FLOW WILL MAKE FOR A MILD NIGHT WITH LOWS IN
THE 60S.

SUNDAY/SUNDAY NIGHT...NAM/ECMWF ARE FASTER WITH SFC COLD FRONT
THEN GFS. LEANED TOWARD THE FASTER SOLUTION WITH FRONT CROSSING
REGION DURING THE AFTERNOON AND EVENING. WITH PWATS RANGING FROM
1.5-2.0 INCHES AHEAD OF BOUNDARY, SYSTEM WILL HAVE PLENTY OF
MOISTURE TO WORK WITH. MODEL SOUNDINGS INDICATE ONLY SEVERAL HUNDRED
J/KG WHICH IS LIMITED BY WARM MID LEVELS AS IS EVIDENT BY FAIRLY
STABLE MID LEVEL LAPSE RATES. WITH STRONGER WIND FIELDS BULK SHEAR
VALUES ARE HIGHER INDICATING THE POTENTIAL FOR SOME STRONGER
STORMS. WILL CONTINUE WITH HIGH CHC POPS SUNDAY AFTERNOON THROUGH
EVENING THEN LOWERED POPS AFTER MIDNIGHT. MAXES ON SUNDAY ARE
TRICKY AND HIGHLY DEPENDENT ON FRONTAL TIMING, WENT WITH THE
COOLER NAM NUMBERS, UPPER 70S TO LOWER 80S.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
LONG TERM POPULATED WITH HPC GUIDANCE GIVEN THE STORMS. BEST SHOT
AT DRY WEATHER EARLY IN THE WEEK WITH A FRONT WEDNESDAY INTO THURSDAY.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
IFR CIGS AND VSBYS POSSIBLE IN TSRA AT THE SOUTHERN TERMINALS
THROUGH 22Z. AFTER THAT TIME VFR WEATHER EXPECTED UNTIL LATER
TONIGHT WHEN IFR FOG IS POSSIBLE...ESPECIALLY IN TERMINALS THAT
SEE RAIN TODAY.

OUTLOOK...

FRI NGT...AREAS OF MVFR VSBYS LATE TONIGHT IN LIGHT FOG WITH IFR VSBYS
LIKELY AFTER 06Z AT ELM.

SAT... MAINLY VFR.

SUN AND MON...PSBL RESTRICTIONS IN SHRA/TSRA...ESPECIALLY AFTN/EVE HRS.

TUE...IMPROVEMENT BACK TO VFR.

WED...MVFR POSSIBLE IN SHOWERS/STORMS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...RRM
NEAR TERM...MLJ/RRM
SHORT TERM...RRM
LONG TERM...HEDEN
AVIATION...HEDEN
Hazardous weather outlook, Aug 19, 1:18 PM EDT, 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
118 PM EDT FRI AUG 19 2011

NYZ009-015>018-022>025-036-037-044-055-PAZ038-201730-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-TIOGA-
BRADFORD-
118 PM EDT FRI AUG 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ045-046-056-057-062-PAZ039-040-043-044-047-048-072-201730-
CHENANGO-OTSEGO-BROOME-DELAWARE-SULLIVAN-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
118 PM EDT FRI AUG 19 2011

...SEVERE THUNDERSTORM WATCH 791 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR ACROSS
THE AREA, PRIMARILY THIS AFTERNOON. GUSTY WINDS OR HAIL COULD
ACCOMPANY THE STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 19, 1:16 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
116 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 PM     HAIL             MORRIS                  42.55N  75.25W
08/19/2011  E0.88 INCH       OTSEGO             NY   PUBLIC

&&

EMG
Special weather statement, Aug 19, 1:21 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
121 PM EDT FRI AUG 19 2011

NYZ046-191815-
OTSEGO NY-
121 PM EDT FRI AUG 19 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT OTSEGO COUNTY...

* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM RICHFIELD SPRINGS TO
  HARTWICK TO LAURENS TO GILBERTSVILLE. THESE STORMS WERE MOVING
  SLOWLY EAST AROUND 10 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WELLS BRIDGE AT 150 PM EDT...
  EXETER CENTER AT 155 PM EDT...
  NEW LISBON AND GILBERTSVILLE AT 215 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4258 7488 4243 7502 4242 7509 4238 7516
      4236 7540 4239 7540 4241 7538 4245 7539
      4264 7527 4287 7521 4287 7515 4289 7513
      4290 7506 4283 7490 4290 7488 4289 7482

MLJ
Special weather statement, Aug 19, 1:25 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
125 PM EDT FRI AUG 19 2011

NYZ022-191815-
STEUBEN NY-
125 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL STEUBEN COUNTY...

* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A CLUSTER OF STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL
  HAIL...STRONG GUSTY WINDS...AND VERY HEAVY RAIN. THESE
  STORMS ARE LOCATED NEAR AND JUST SOUTH OF CANISTEO...AND MOVING
  EAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  BUENA VISTA AT 135 PM EDT...
  HOWARD AT 140 PM EDT...
  WEST CAMERON AND CAMERON AT 145 PM EDT...
  AVOCA AND CAMERON MILLS AT 150 PM EDT...
  NORTH CAMERON AT 155 PM EDT...
  BATH AND KANONA AT 200 PM EDT...
  THURSTON AT 205 PM EDT...
  SAVONA AT 210 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY!

LAT...LON 4248 7711 4228 7710 4227 7709 4228 7698
      4215 7696 4209 7696 4216 7770 4230 7775
      4234 7774

MLJ
Local storm report, Aug 19, 1:34 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
134 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 PM     HAIL             3 W DIMOCK              41.75N  75.95W
08/19/2011  M1.50 INCH       SUSQUEHANNA        PA   PUBLIC

&&

EMG
Local storm report, Aug 19, 1:40 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
140 PM EDT FRI AUG 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     HAIL             CONKLIN                 42.03N  75.80W
08/19/2011  E1.25 INCH       BROOME             NY   PUBLIC

            PEA TO HALF DOLLAR SIZED HAIL

&&

EMG
Special weather statement, Aug 19, 1:48 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT FRI AUG 19 2011

NYZ045-056-PAZ039-191845-
BROOME NY-CHENANGO NY-SUSQUEHANNA PA-
148 PM EDT FRI AUG 19 2011

...STRONG THUNDERSTORM WILL AFFECT BROOME...NORTHEASTERN SUSQUEHANNA
AND SOUTHWESTERN CHENANGO COUNTIES...

* AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR MAINE...AND MOVING EAST
  AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ENDWELL AND VESTAL AT 155 PM EDT...
  BINGHAMTON AIRPORT AT 200 PM EDT...
  CASTLE CREEK AND JOHNSON CITY AT 205 PM EDT...
  PORT DICKINSON AND CHENANGO FORKS AT 215 PM EDT...
  CHENANGO BRIDGE AT 220 PM EDT...
  PORT CRANE AT 225 PM EDT...
  SANITARIA SPRINGS AND CONKLIN AT 235 PM EDT...
  KIRKWOOD AT 240 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4197 7557 4207 7611 4219 7611 4219 7608
      4223 7608 4225 7610 4226 7608 4228 7608
      4229 7611 4231 7610 4223 7547

SLI

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 19, 10:14 AM EDTSpecial Weather StatementBGMCortland61 min
Aug 19, 10:27 AM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga48 min
Aug 19, 11:22 AM EDTSpecial Weather StatementBGMChenango53 min
Aug 19, 11:58 AM EDTSpecial Weather StatementBGMTioga62 min
Aug 19, 12:13 PM EDTSpecial Weather StatementBGMChenango62 min
Aug 19, 12:29 PM EDTSevere Thunderstorm WarningBGMChenango, Otsego46 min
Aug 19, 1:06 PM EDTSpecial Weather StatementBGMBroome54 min
Aug 19, 1:10 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware50 min
Aug 19, 1:21 PM EDTSpecial Weather StatementBGMOtsego54 min
Aug 19, 1:25 PM EDTSpecial Weather StatementBGMSteuben50 min
Aug 19, 1:48 PM EDTSpecial Weather StatementBGMBroome57 min
Aug 19, 2:13 PM EDTFlash Flood WatchBGMBroome, Chemung, Delaware, Steuben, Sullivan, Tioga5 hr
Aug 19, 2:13 PM EDTSpecial Weather StatementBGMOtsego32 min
Aug 19, 2:24 PM EDTAreal Flood AdvisoryBGMBroome, Delaware3 hr
Aug 19, 2:26 PM EDTSpecial Weather StatementBGMSullivan64 min
Aug 19, 2:42 PM EDTSpecial Weather StatementBGMTioga63 min
Aug 19, 2:43 PM EDTSpecial Weather StatementBGMBroome62 min
Aug 19, 2:57 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben, Tioga, Tompkins63 min
Aug 19, 3:00 PM EDTSevere Thunderstorm WarningBGMSullivan20 min
Aug 19, 3:22 PM EDTSpecial Weather StatementBGMYates53 min
Aug 19, 3:30 PM EDTAreal Flood AdvisoryBGMChemung, Tioga3 hr
Aug 19, 4:04 PM EDTSpecial Weather StatementBGMSeneca56 min
Aug 19, 4:06 PM EDTSpecial Weather StatementBGMTioga, Tompkins54 min
Aug 19, 4:13 PM EDTSpecial Weather StatementBGMChenango62 min
Aug 19, 4:42 PM EDTAreal Flood AdvisoryBGMChenango, Madison2 hr
Aug 19, 4:59 PM EDTSpecial Weather StatementBGMCortland61 min
Aug 19, 5:10 PM EDTAreal Flood AdvisoryBGMChenango, Cortland100 min
Aug 19, 11:18 AM EDTSpecial Weather StatementBGMBradford57 min
Aug 19, 12:06 PM EDTSpecial Weather StatementBGMBradford54 min
Aug 19, 12:07 PM EDTSevere Thunderstorm WarningBGMBradford52 min
Aug 19, 12:39 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming51 min
Aug 19, 12:43 PM EDTSpecial Weather StatementBGMPike62 min
Aug 19, 1:05 PM EDTAreal Flood AdvisoryBGMBradford, Luzerne, Susquehanna, Wyoming3 hr
Aug 19, 1:22 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wyoming38 min
Aug 19, 1:58 PM EDTAreal Flood AdvisoryBGMLuzerne, Wyoming3 hr
Aug 19, 2:07 PM EDTAreal Flood AdvisoryBGMWayne3 hr
Aug 19, 2:13 PM EDTFlash Flood WarningBGMLuzerne, Wyoming4 hr
Aug 19, 2:30 PM EDTAreal Flood AdvisoryBGMLuzerne4 hr
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningBGMBradford42 min
Aug 19, 2:37 PM EDTSpecial Weather StatementBGMCarbon38 min
Aug 19, 2:41 PM EDTSevere Thunderstorm WarningBGMLuzerne49 min
Aug 19, 2:52 PM EDTFlash Flood WarningBGMWayne3 hr
Aug 19, 2:56 PM EDTSpecial Weather StatementBGMWayne49 min
Aug 19, 3:01 PM EDTFlash Flood WarningBGMLuzerne3 hr
Aug 19, 3:09 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne3 hr
Aug 19, 3:19 PM EDTSpecial Weather StatementBGMBradford56 min
Aug 19, 3:38 PM EDTAreal Flood AdvisoryBGMBradford2 hr

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.